RUS
ENG
Full version
JOURNALS
// Matematicheskie Zametki
// Archive
Mat. Zametki,
1974
Volume 15,
Issue 6,
Pages
925–935
(Mi mzm7424)
This article is cited in
1
paper
A general theorem concerning semi-groups with certain finiteness conditions
L. N. Shevrin
Ural State University
Abstract:
For an arbitrary abstract theoretico-semi-group propertytheta, satisfying certain natural conditions, we describe (to within the structure of groups possessing the propertytheta) the structure of periodic subgroups with the propertytheta.
UDC:
519.4
Received:
26.04.1973
Fulltext:
PDF file (1043 kB)
Cited by
English version:
Mathematical Notes, 1974,
15
:6,
552–557
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025